# SDR SWAA2019013129015

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414201122057
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EMERGENCY EXIT LIGHT WIRE CONNECTOR BROKEN.  R&R WIRE PER WDM AND AMM.
